JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 2, Article 27
On Multidimensional Grüss Type Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Multidimensional, Grüss type inequalities, Partial Derivatives, Continuous Functions, Bounded, Identities.  
    Date Received: 14/08/01  
    Date Accepted: 25/01/02  
    Subject Codes:


    Editors: Ram N. Mohapatra,  

In this paper we establish some new multidimensional integral inequalities of the Grüss type by using a fairly elementary analysis.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login